# SDR C2XA00IA254

- Difficulty date: July 6, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N15713
- Make and model: Emb EMB-120RT
- Aircraft serial: 120114
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851002
- Condition: Cracked
- Location: Right Nacelle
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, NDI TESTING REVEALED A CRACK IN THE RIGHT NACELLE NR 1 FRAME.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FRAME, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
